# SDR DALA2025060204220

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3419 REINFORCING BRACKET AT FR 63 BETWEEN STGR 1R-2R IS DRILLED INCORRECTLY. CORRECTIVE ACTION: REPAIRED PER ERA 626346-14 REV A. (0998164)
